# SDR SWAA2020032442782

- Difficulty date: March 8, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142045620
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTS, GROUND BLOCK NO. GD03764 AT STATION 767 STRINGER 4L WIRE NO. W3142-0456-20 PULLED FROM CONNECTION.         REPAIRED WIRE W3142-0456-20 IAW B737 WDM 33-51-14 AND BOEING SWPM 20-90-15. PERFORMED OPS TEST OF EMERGENCY EXIT LIGHTS IAW BOEING AMM 33-51-00-710-801, OPS TEST PASSED
